MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-P; SOLID PHASE SYSTEM FOR THE DETECTION OF IGG ANTIBODIES TO PLATELETS

IMMUCOR, INC. CAPTURE-P; SOLID PHASE SYSTEM FOR THE DETECTION OF IGG ANTIBODIES TO PLATELETS
Catalog Number 0066246
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The capture-p process is a manual user process.Immucor technical support used phone support.No blood sample or customer site product was returned to immucor for investigation.The customer commented that the member of staff performing the original manual testing was a trainee and the customer determined that they had made a user sample addition error.Manual user process with phone support.
 
Event or Problem Description
On (b)(6) 2016, a customer site reported ten (10) unexpected negative platelet crossmatch tests when tested against one single blood sample, when using capture-p.

Brand Name
CAPTURE-P
Common Device Name
SOLID PHASE SYSTEM FOR THE DETECTION OF IGG ANTIBODIES TO PLATELETS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5966769
Report Number1034569-2016-00244
Device Sequence Number16164389
Product Code KSS
UDI-Device Identifier10888234001270
UDI-Public10888234001270
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
BK860017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 09/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date12/01/2016
Device Catalogue Number0066246
Device Lot NumberP171
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2016
Initial Report FDA Received Date09/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1